# SDR IPXA2018011225392

- Difficulty date: January 11, 2018
- Submitted: January 12, 2018
- Operation: Air carrier
- Aircraft: N434UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25465
- Aircraft time: 24,806 hours, 17,083 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT HAS THREE BULBS OUT.  INSTALLED THE BULBS IAW AMM 33-51-01-2
